# SDR DALA2025111308338

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 86,627 hours, 11,143 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO RE-INSPECT GOUGE REPAIR LOCATED ON RT FWD FUSELAGE, 6.25" FWD OF FR18 & 15.5" BELOW STR-32RH.   INSPECTED REPAIR. OK TO CONTINUE. (1298891)
